Journal article icon

Journal article

TOWARDS A POINTLESS GENERALIZATION OF YANG-MILLS THEORY

Publication status:
Published

Actions


Access Document


Authors


Journal:
ANNALS OF PHYSICS
Volume:
198
Issue:
1
Pages:
180-200
Publication date:
1990-02-15
DOI:
ISSN:
0003-4916
URN:
uuid:7723f8cb-4879-4fc5-b00d-dd94795fcb93
Source identifiers:
15785
Local pid:
pubs:15785

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP